# SDR HEEA072176

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 259 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: CBC362376
- Condition: Discharged
- Location: Dc System
- Part time: 225 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE SLOW TO START. REPLACED WITH SERVICEABLE BATTERY.
